# SDR ASAA2021103036454

- Difficulty date: October 30, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,027 hours, 15,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA IN AFT GALLEY REPORT EMERGENCY LIGHTS IN GALLEY COME ON INTERMITANTLY. GROUNDED - YES. PERFORMED EMERGENCY LIGHTS - OPERATIONAL CHECK PER B737-800 MM 33-51-00-720-801. CHECKS GOOD NO HISTORY 30 DAYS.
